This paper deals with the construction of approximate series solutions of diffusion models with stochastic excitation and nonlinear losses using the homotopy analysis method (HAM). The mean, variance and other statistical properties of the stochastic solution are computed. The solution technique was applied successfully to the 1D and 2D diffusion models. The scheme shows importance of choice of convergence-control parameter to guarantee the convergence of the solutions of nonlinear differential Equations. The results are compared with the Wiener-Hermite expansion with perturbation (WHEP) technique and good agreements are obtained.
 M. A. El-Tawil and A. S. Al-Jihany, “On the Solution of Stochastic Oscillatory Quadratic Nonlinear Equations Using Different Techniques, a Comparison Study,” Topological Methods in Nonlinear Analysis, Vol. 31, No. 2, 2008, pp. 315-330.
 J. C. Cortes, J. V. Romero, M. D. Rosello and C. Santamaria, “Solving Random Diffusion Models with Nonlinear Perturbations by the Wiener-Hermite Expansion 617 Method,” Computers & Mathematics with Applications, Vol. 61, No. 8, 2011, pp. 1946-1950.
 C. Q. Dai and J. F. Zhang, “Application of He’s Exp-Function Method to the Stochastic mKdV Equation,” International Journal of Nonlinear Sciences and Numerical Simulation, Vol. 10, No. 5, 2009, pp. 675-680.
 M. El-Beltagy and M. El-Tawil, “Toward a Solution of a Class of Non-Linear Stochastic Perturbed PDEs Using Automated WHEP Algorithm,” Applied Mathematical Modeling, Vol. 37, No. 12-13, 2013, pp. 7174-7192.
 T. Hayat and M. Sajid, “Analytic Solution for Axisymmetric Flow and Heat Transfer of a Second Grade Fluid Past a Stretching Sheet,” International Journal of Heat and Mass Transfer, Vol. 50, No. 1-2, 2007, pp. 75-84.
 Y. Bouremel, “Explicit Series Solution for the Glauert-Jet Problem by Means of the Homotopy Analysis Method,” Communication in Nonlinear Science Numerical Simulation, Vol. 12, No. 5, 2007, pp. 714-724.
 S. Abbasbandy, E. Magyari and E. Shivanian, “The Homotopy Analysis Method for Multiple Solutions of Nonlinear Boundary Value Problems,” Communications in Nonlinear Science and Numerical Simulation, Vol. 14, No. 9-10, 2009, pp. 3530-3536.
 H. N. Hassan and M. A. El-Tawil, “Solving Cubic and Coupled Nonlinear Schrodinger Equations Using the Homotopy Analysis Method,” International Journal of Applied Mathematics and Mechanics, Vol. 7, No. 8, 2011, pp. 41-64.
 H. N. Hassan and M. A. El-Tawil, “An Efficient Analytic Approach for Solving Two-Point Nonlinear Boundary Value Problems by Homotopy Analysis Method,” Mathematical Methods in the Applied Sciences, Vol. 34, No. 8, 2011, pp. 977-989.